Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nose block, cough, stomach pain. On mondeslor. Help?

I ve nose block and continuous cough for 3 weeks has asked me to take lupila 10 mg before food in the morning(as any tablet causes stomach pain to me) and mondeslor in the night..after 3 days of taking tablets im not comfortable because of stomach pain..can i discontinue taking tablets? i was asked to take for one month.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  2811
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Based on the symptoms you have been experiencing and the medicines you were prescribed, you are being treated for allergic rhinitis and pharyngitis. In case you are really suffering from Allergic rhinitis, then Mondeslor needs to be continued.

But the reason for the cough could be due to the post nasal drip caused due to nasal congestion. You can try using decongestant nasal drops like OTRIVIN ( 2 drops 4-5 times a day for not more than 5 days) or nasivion s saline nasal drops( safe, less side effects and can be taken for longer duration . Which i would like to prescribe you) .Along with that use Levocetrizine 5mg twice daily for 3-5 days should help you. Steam inhalaton and salt water gargling will relieve the symptoms to some extent.In case if that does not work for you, then you have to continue MONDESLOR.

Coming to the pain abdomen you have been experiencing, you might be suffering from Acid peptic disease. Lupila 10mg contains Ilapazole which is working for you. You better go for either Pantaprazole 40 mg or omeprazole 20mg.

Hope you got the solution you were looking for.


Dr Sai Rajesh
Answered: Tue, 26 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor